# SDR 05FDEA02852

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,789 hours, 8,609 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER TO FRIEGHT CONVERSION, FOUND THE SEQUENT PUFFIN CORROSIONS ON THE UPPER LEFT WING SKIN IN THE FOLLOWING ZONES: FROM WING CROSS-SECTION STA XORS 97 TO XORS 1042.  NOTE: THE UPPER MENTIONED CORROSIONS HAVE BEEN INDIVIDUALIZED IN 38 POINT.  BLENDOUT ALL EVIDENCE OF CORROSION AS PER SRM 57-10-00 FIG 32.  MEASURE AND RECORD REWORKED POSITION, DIMENSIONS AND SKIN RESIDUAL THICKNESS.  REWORKED AREA ARE ACCEPTABLE PER SRM 57-10-00 FIG 32 AND BOEING MESSAGE N 1-111785997-4.  PROTECT AREA PER SRM 51-21-02.
